CSpace

Browse/Search Results:  1-10 of 37 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Nonconforming quasi-Wilson finite element method for 2D multi-term time fractional diffusion-wave equation on regular and anisotropic meshes 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2018, 卷号: 338, 页码: 290-304
Authors:  Shi, Z. G.;  Zhao, Y. M.;  Liu, F.;  Wang, F. L.;  Tang, Y. F.
Favorite  |  View/Download:7/0  |  Submit date:2018/10/07
Multi-term time fractional diffusion-wave equation  Nonconforming quasi-Wilson finite element  Crank-Nicolson scheme  Superclose and superconvergence  Anisotropic meshes  
An integrated solution to ACMM problem of spacecraft with inertia uncertainty 期刊论文
INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2018, 卷号: 28, 期号: 17, 页码: 5575-5589
Authors:  Liu, Ping;  Xue, Wenchao;  Chen, Sen;  Huang, Yi;  Sun, Zhendong
Favorite  |  View/Download:3/0  |  Submit date:2019/01/11
attitude control and momentum management  extended state observer  nonlinear control  velocity-free spacecraft  uncertainty attenuation  
Multiple Ergodicity For Reversible Markov Chains 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 4, 页码: 863-868
Authors:  Liu, Yuan
Favorite  |  View/Download:7/0  |  Submit date:2018/11/16
Multiple recurrence  reversible Markov chain  
Intervention effects on the dietary structure and habits of patients with type 2 diabetes in regions of China 期刊论文
BASIC & CLINICAL PHARMACOLOGY & TOXICOLOGY, 2018, 卷号: 123, 页码: 40-40
Authors:  Liu, X. L.;  Hewings, G. J. D.;  Wang, S. Y.;  Chen, X. K.
Favorite  |  View/Download:9/0  |  Submit date:2018/10/07
A NEW FIRST-ORDER ALGORITHMIC FRAMEWORK FOR OPTIMIZATION PROBLEMS WITH ORTHOGONALITY CONSTRAINTS 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2018, 卷号: 28, 期号: 1, 页码: 302-332
Authors:  Gao, Bin;  Liu, Xin;  Chen, Xiaojun;  Yuan, Ya-Xiang
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
orthogonality constraint  Stiefel manifold  Householder transformation  gradient projection  block coordinate descent  
SNIG PROPERTY OF MATRIX LOW-RANK FACTORIZATION MODEL 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2018, 卷号: 36, 期号: 3, 页码: 374-390
Authors:  Wang, Hong;  Liu, Xin;  Chen, Xiaojun;  Yuan, Ya-xiang
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
Low rank factorization  Nonconvex optimization  Second-order optimality condition  Global minimizer  
High accuracy analysis of an H-1-Galerkin mixed finite element method for two-dimensional time fractional diffusion equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 8, 页码: 1903-1914
Authors:  Shi, Z. G.;  Zhao, Y. M.;  Liu, F.;  Tang, Y. F.;  Wang, F. L.;  Shi, Y. H.
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Time fractional diffusion equations  H-1-Galerkin mixed finite element method  Anisotropic mesh  L1 approximation  Superclose and superconvergence  
ORACLE INEQUALITIES AND SELECTION CONSISTENCY FOR WEIGHTED LASSO IN HIGH-DIMENSIONAL ADDITIVE HAZARDS MODEL 期刊论文
STATISTICA SINICA, 2017, 卷号: 27, 期号: 4, 页码: 1903-1920
Authors:  Zhang, Haixiang;  Sun, Liuquan;  Zhou, Yong;  Huang, Jian
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
High-dimensional covariates  oracle inequalities  sign consistency  survival analysis  variable selection  
A new characterization of quadratic transportation-information inequalities 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2017, 卷号: 168, 期号: 3-4, 页码: 675-689
Authors:  Liu, Yuan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Transportation-information inequality  Talagrand's inequality  Log-Sobolev inequality  Lyapunov condition  Transference principle  
A Novel Dual Eigen-Analysis of Mouse Multi-Tissues' Expression Profiles Unveils New Perspectives into Type 2 Diabetes 期刊论文
SCIENTIFIC REPORTS, 2017, 卷号: 7, 页码: 12
Authors:  Li, Lei M.;  Liu, Xiuxiu;  Wang, Lin;  Wang, Yong;  Liu, Xiuqin;  Tian, Xue;  Gong, Fuzhou;  Shen, Li;  Peng, Xiao-ding
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30